# SDR DL76L030552

- Difficulty date: June 9, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 61,749 hours, 9,619 cycles
- Engine: Pwa PW4060
- Engine time: 44,020 hours, 6,789 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 8113901
- Part serial: 890624
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SNN DUE TO LEFT ENGINE START VALVE LIGHT ILLUMINATED IN FLIGHT.  REPLACED LT ENGING START VALVE.  OPS CHECKS GOOD.
